Fluid limit theorems for stochastic hybrid systems with application to neuron models

Type de document :
Article dans une revue
Advances in Applied Probability, Applied Probability Trust, 2010, 42 (3), pp.761-794
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00555398
Contributeur : Serena Benassù <>
Soumis le : jeudi 13 janvier 2011 - 12:05:18
Dernière modification le : lundi 29 mai 2017 - 14:27:02

Identifiants

  • HAL Id : hal-00555398, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

M. Thieullen, K. Pakdaman, G. Wainrib. Fluid limit theorems for stochastic hybrid systems with application to neuron models. Advances in Applied Probability, Applied Probability Trust, 2010, 42 (3), pp.761-794. 〈hal-00555398〉

Partager

Métriques

Consultations de la notice

46